# SDR CALA2024032800891

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: D5337062220600
- Condition: Sheared
- Location: Rh Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG DOOR FWD HINGE FWD OB FASTENER SHEARED PER HAECO LCQ N/R 9292453/22453 GEN BY V892444 5330-07191 WITHOUT DEVIATION. ACCOMPLISH PERMANENT REPAIR ON THE PER PART 3 OF THE LATEST REVISION OF ECRA 5330-07191 ON OR RH MLG DOOR ACTUATOR FITTING REPAIRED HOLES R1, R3, R7, R9 & R12 BEFORE 19MAR25.  INTERIM REPAIR WAS ACCOMPLISHED TO RH MLG DOOR ACTUATOR FITTING HOLES R1, R3, R7, R9 AND R12 DUE TO CRACKS/ELONGATED IAW ECRA APPROVED FOR DIP IAW ECRA 5330-07191 PART 1 ACCOMPLISH A TOMC-APPROVAL FROM SC1ELBYC COMMENT PERMANENT REPAIR ON THE RH MLG DOOR ACTUATOR FITTING REPAIRED HOLES R1, R3, R7, R9 & R12 PER PART3 OF THE LATEST REVISION OF ECRA 5330-07191 ON OR BEFORE 19-MAR-25 INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
